Alka-Seltzer Original 20 Effervescent Tablets

£4.35
20 UNI | £0.22 per 1UNI
2653575

Fast effective pain relief.
See details below, always read the label
Suitable for:
Adults & Children age 16 years and over.
Active ingredients: Aspirin 324mg per tablet.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Alka-Seltzer Original tablets for fast and effective relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains.

Symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness.

Symptomatic relief of influenza, feverishness, feverish colds.

Suitable for

Adults and Children age 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before using this product.

Alka-Seltzer must always be dissolved in a glass of water prior to oral administration.

Adults, elderly and children aged 16 years and over: 2 tablets in water. The dose may be repeated every 4 hours, as required, with a maximum of 4 dosages in 24 hours.

These dosages should not be continued for more than three days without consulting a physician. The stated dose must not be exceeded.

Do not give to children under 16 years, unless specifically indicated (e.g. for Kawasaki's disease).

Hazards and Cautions

Before using this product:

Do not take Alka Seltzer if you:

  • are allergic to aspirin, sodium hydrogen carbonate, citric acid or to any other ingredients.
  • are allergic to any other pain relieving or anti-inflammatory medicines (e.e NSAIDS or salicylates).
  • have, or have had, a stomach or duodenal ulcer.
  • have a disorder which causes excessive bleeding such as haemophilia.
  • are pregnant or breast feeding.
  • have severe heart, kidney or live problems.
  • have asthma that is worsened by aspirin or any other NSAID.

Avoid if you are on a high dose of methotrexate, 15mg per week.


Speak to your doctor before taking Alka Seltzer if you:

  • suffer from Asthma, nasal polyps, hayfever or allergies.
  • have low uric acid excretion, which is commonly associated with gout.
  • have a history of gastrointestinal disorders.
  • have kidney or liver problems.
  • have problems with your circulation.
  • are about to have surgery.
  • are elderly.


Use in children:

Aspirin has also been associated with increased risk of Reye's Syndrome when given to children with a fever. For this reason the use of aspirin is not recommended in children under 16 years of age.

You should ask your doctor before taking aspirin if you are taking any other medicines including those for blood clots (thrombosis) such as warfarin or gout such as probenecid.

If you are unsure please check with your doctor, always read the label.


Storage

Do not store above 25°C

Store in the original package to protect from moisture.

Keep out of the reach and sight of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Each effervescent tablet contains: Aspirin 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid 965mg per tablet.

Ingredients

Active ingredients: Aspirin 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid 965mg per tablet.

Other ingredients: Povidone, Dimeticone, Calcium silicate, Docusate sodium benzoate (E211), Sodium saccharin, natural and artificial Lemon flavour, and natural Lime flavour.

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.